Universal reference book for medicines
Product name: FASPIC (FASPIC)

Active substance: ibuprofen

Type: NSAIDs

Manufacturer: ZAMBON SWITZERLAND (Switzerland)
Composition, form of production and packaging
?
Granules for the preparation of solution for ingestion of white color, with a characteristic mint smell; the prepared solution is colorless, opalescent, with a characteristic mint smell.
1 pack.

ibuprofen (as an arginate) 200 mg

Excipients: arginine - 185 mg, sodium hydrogen carbonate - 100 mg, sodium saccharinate - 15 mg, aspartame - 20 mg, mint flavoring - 100 mg, sucrose - 2380 mg.

3 g - sachets (12) - packs of cardboard.

3 g - sachets (30) - packs of cardboard.

?
Granules for the preparation of a solution for ingestion of white color, with a characteristic mint-anise odor, the prepared solution is colorless, opalescent, with a characteristic mint-anise odor.
1 pack.

ibuprofen 400 mg

Excipients: arginine 370 mg, sodium hydrogen carbonate 200 mg, sodium saccharinate 20 mg, aspartame 25 mg, mint flavor 135 mg, anise flavor 15 mg, sucrose 1835 mg.

3 g - sachets (12) - packs of cardboard.

3 g - sachets (30) - packs of cardboard.

?
Granules for the preparation of a solution for ingestion of white color, with a characteristic apricot smell; the prepared solution is colorless, opalescent, with a characteristic apricot smell.
1 pack.

ibuprofen (in the form of arginate) 400 mg

Excipients: arginine - 370 mg, sodium hydrogen carbonate - 200 mg, sodium saccharinate - 20 mg, aspartame - 60 mg, apricot flavoring - 180 mg, sucrose - 1770 mg.

3 g - sachets (12) - packs of cardboard.

3 g - sachets (30) - packs of cardboard.

Granules for the preparation of a solution for ingestion of white color, with a characteristic mint-anise odor, the prepared solution is colorless, opalescent, with a characteristic mint-anise odor.

1 pack.

ibuprofen 600 mg

Excipients: arginine 555 mg, sodium hydrogen carbonate 300 mg, sodium saccharinate 25 mg, aspartame 30 mg, mint flavor 135 mg, anise flavor 15 mg, sucrose 1340 mg.

3 g - sachets (12) - packs of cardboard.

3 g - sachets (30) - packs of cardboard.

Granules for the preparation of a solution for ingestion of white color, with a characteristic apricot smell;
the prepared solution is colorless, opalescent, with a characteristic apricot smell.
1 pack.

ibuprofen 600 mg

Excipients: arginine - 555 mg, sodium hydrogen carbonate - 300 mg, sodium saccharinate - 20 mg, aspartame - 60 mg, apricot flavoring - 180 mg, sucrose - 1285 mg.

3 g - sachets (12) - packs of cardboard.

3 g - sachets (30) - packs of cardboard.

INSTRUCTION FOR THE SPECIALIST.

Description of the drug approved by the manufacturer for the printed edition of 2014.

PHARMACHOLOGIC EFFECT

NSAIDs.
Ibuprofen - an active substance of the preparation Faspik - is a derivative of propionic acid and has analgesic, antipyretic and anti-inflammatory effects due to the indiscriminate blockade of COX-1 and COX-2, as well as the inhibitory effect on the synthesis of prostaglandins.
Analgesic effect is most pronounced for inflammatory pains.
The analgesic activity of the drug does not belong to the opioid type.
Like other NSAIDs, ibuprofen has antiaggregant activity.

Analgesic effect with the use of the preparation Faspik develops 10 minutes after its administration.

PHARMACOKINETICS

Suction

After ingestion, the drug is well absorbed from the digestive tract.
After taking Faspik on an empty stomach at a dose of 200 mg and 400 mg C max of ibuprofen in plasma is approximately 26 μg / ml and 54 μg / ml, respectively, and reached within 15-25 minutes.
Distribution

Binding to plasma proteins is about 99%.
It is slowly distributed in the synovial fluid and is withdrawn from it more slowly than from the plasma.
Metabolism

Ibuprofen is metabolized in the liver mainly by hydroxylation and carboxylation of the isobutyl group.
The isozyme CYP2C9 is involved in the metabolism of ibuprofen. Metabolites are pharmacologically inactive.
Excretion

Characterized by a two-phase kinetics of excretion.
T 1/2 from the plasma is 1-2 hours. Up to 90% of the dose can be detected in the urine in the form of metabolites and their conjugates. Less than 1% is excreted unchanged in the urine and to a lesser extent - with bile.
INDICATIONS

- febrile syndrome of different genesis;

- pain syndrome of various etiology (including sore throat, headache, migraine, toothache, neuralgia, postoperative pain, post traumatic pain, primary algodismenorea);

- inflammatory and degenerative diseases of the joints and spine (including rheumatoid arthritis, ankylosing spondylitis).

The drug is intended for symptomatic therapy, reducing pain and inflammation at the time of use, the progression of the disease is not affected.

DOSING MODE

The drug is administered orally, during or after a meal.

Adults with ankylosing spondylitis - 400-600 mg 3-4 times / day;
with rheumatoid arthritis - 800 mg 3 times / day; at posttraumatic pains - 1.6-2.4 g / day in several receptions; with algodismenorea - 400 mg 3-4 times / day; with pain syndrome - up to 1.2 g / day in several receptions.
Children older than 12 years with juvenile rheumatoid arthritis - 30-40 mg / kg / day in divided doses 3-4 times / day;
for lowering body temperature? 39.2 ° C - 10 mg / kg / day, <39.2 ° C - 5 mg / kg / day; When used as an analgesic, depending on the strength of pain, such doses are prescribed. The maximum daily dose for children is 40 mg / kg of body weight.
The recommended daily intake for adults with the drug is 1.2 g (the contents of 6 packages of 200 mg, the contents of 3 packages of 400 mg, or the contents of 2 packets of 600 mg).
Rheumatoid arthritis recommends the use of higher doses, but not more than 2.4 mg / day (the contents of 12 packages of 200 mg, the contents of 6 packages of 400 mg or the contents of 4 packets of 600 mg).
The contents of the package are dissolved in water (50-100 ml) and taken inside immediately after the preparation of the solution during or after a meal.

To overcome the morning stiffness in patients with arthritis, it is recommended to take the first dose of the drug immediately after awakening.

In patients with impaired renal, hepatic or cardiac function, the dose should be reduced.

The duration of treatment with febrile syndrome is no more than 3 days, with pain syndrome - no more than 5 days.

SIDE EFFECT

On the part of the digestive system: NSAIDs-gastropathy (abdominal pain, nausea, vomiting, heartburn, decreased appetite, diarrhea, flatulence, constipation, ulceration of the gastrointestinal mucosa, which in some cases is complicated by perforation and bleeding), irritation or dryness of the oral mucosa , pain in the mouth, ulceration of the mucous membrane of the gums, aphthous stomatitis, hepatitis.

On the part of the respiratory system: dyspnea, bronchospasm.

From the senses: hearing loss, ringing or noise in the ears, toxic damage to the optic nerve, blurred vision or double vision, scotoma, dryness and irritation of the eyes, edema of the conjunctiva and eyelids (allergic genesis).

From the central nervous system and peripheral nervous system: headache, dizziness, insomnia, anxiety, nervousness and irritability, psychomotor agitation, drowsiness, depression, confusion, hallucinations, aseptic meningitis (more often in patients with autoimmune diseases).

From the cardiovascular system: heart failure, tachycardia, increased blood pressure.

From the urinary system: acute renal failure, allergic nephritis, nephrotic syndrome (edema), polyuria, cystitis.

From the hemopoietic system: anemia (including hemolytic, aplastic), thrombocytopenia, thrombocytopenic purpura, agranulocytosis, and leukopenia.

On the part of laboratory indicators: it is possible to increase bleeding time, decrease serum glucose concentration, decrease CK, decrease hematocrit or hemoglobin, increase serum creatinine concentration, increase activity of hepatic transaminases.

Allergic reactions: skin rash (usually erythematous or urticaria), skin itch, Quincke's edema, anaphylactoid reactions, anaphylactic shock, bronchospasm, dyspnoea, fever, multiple exudative erythema (including Stevens-Johnson syndrome), toxic epidermal necrolysis (syndrome Lyell), eosinophilia, allergic rhinitis.

With prolonged use of the drug in high doses, the risk of ulceration of the gastrointestinal mucosa increases, bleeding (gastrointestinal, gingival, uterine, hemorrhoidal), visual impairment (color vision, scotoma, optic nerve damage).

CONTRAINDICATIONS

- erosive and ulcerative diseases of the digestive tract (including gastric ulcer and duodenal ulcer in the phase of exacerbation, Crohn's disease, NJC);

- complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs (including in the anamnesis);

- hemophilia and other disorders of blood clotting (including hypocoagulation), hemorrhagic diathesis;

- active gastrointestinal hemorrhage;

- severe renal failure (CC less than 30 ml / min);

- progressive kidney disease;
severe hepatic impairment or active liver disease;
- condition after aortocoronary shunting;

- confirmed hyperkalemia;

bleeding of any etiology;

- Diseases of the optic nerve;

- phenylketonuria;

- Children under 18 years of age (for a dose of 600 mg due to the inability to perform the dosing regimen);

- deficiency of sugar / isomaltase, intolerance to fructose, glucose-galactose malabsorption;

- Pregnancy;

- lactation period;

- children's age till 12 years;

- hypersensitivity to the components of the drug;

- Hypersensitivity to acetylsalicylic acid or other NSAIDs in the anamnesis.

Caution should be used in patients with heart failure, arterial hypertension, liver cirrhosis with portal hypertension, hepatic and / or renal insufficiency, nephrotic syndrome, hyperbilirubinemia, peptic ulcer of the stomach and duodenum (history), gastritis, enteritis, colitis, diseases blood of unclear etiology (leukopenia and anemia), ischemic heart disease, cerebrovascular diseases, dyslipidemia / hyperlipidemia, diabetes mellitus, peripheral artery disease,
smoking, chronic renal failure (KK 30-60 ml / min), the presence of Helicobacter pylori infection, prolonged use of NSAIDs, alcoholism, severe somatic diseases, simultaneous intake of oral GCS (including prednisolone), anticoagulants (incl. warfarin), antiaggregants (including clopidogrel), selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, sertraline), as well as in elderly patients.
PREGNANCY AND LACTATION

The drug is contraindicated for use in pregnancy and lactation (breastfeeding).

The use of Faspik can adversely affect female fertility and is not recommended for women planning a pregnancy.

APPLICATION FOR FUNCTIONS OF THE LIVER

In patients with impaired renal function, the dose of the drug should be reduced.

During treatment, control of the functional state of the kidneys is necessary.

APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS

In patients with impaired liver function, the dose of the drug should be reduced.

Ibuprofen may increase the activity of hepatic enzymes.
During treatment, it is necessary to monitor the functional state of the liver.
APPLICATION FOR CHILDREN

Contraindicated in children under 12 years.

SPECIAL INSTRUCTIONS

If there are signs of bleeding from the gastrointestinal tract, Faspik should be canceled.

Application Faspika can mask the objective and subjective symptoms of infection, so the drug should be administered with caution to patients with infectious diseases.

The occurrence of bronchospasm is possible in patients with bronchial asthma or allergic reactions in the anamnesis or in the present.

The risk of ulceration of the gastrointestinal mucosa, bleeding (gastrointestinal, gingival, uterine, hemorrhoidal), visual impairment (color vision, scotoma, optic nerve damage) increases with prolonged use of the drug in large doses.

Side effects can be reduced by using the drug at the lowest effective dose with the shortest duration of treatment.
With prolonged use of analgesics, there is a risk of developing analgesic nephropathy.
Patients who report visual impairment with Faspic therapy should stop treatment and undergo ophthalmologic examination.

Ibuprofen may increase the activity of hepatic enzymes.

During treatment, it is necessary to monitor the picture of peripheral blood and the functional state of the liver and kidneys.

When symptoms of gastropathy appear, careful monitoring including esophagogastroduodenoscopy, a blood test with determination of hemoglobin, hematocrit, analysis of feces for latent blood is shown.

To prevent the development of NSAID-gastropathy ibuprofen is recommended to be combined with preparations of prostaglandin E (misoprostol).

If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the test.

During the period of treatment, ethanol is not recommended.

The composition of the drug includes sucrose, so you need to consider that 1 packet of 200 mg contains 0.24 XE, the maximum daily dose of 1.2 mg (6 packets) contains 1.44 XE;
1 packet of 400 mg contains 0.18 XE, the maximum daily dose of 1.2 mg (3 packets) contains 0.54 XE; 1 package a dose of 600 mg contains 0.13 XE, the maximum daily dose of 1.2 mg (2 packs) contains 0.26 XE.
Impact on the ability to drive vehicles and manage mechanisms

Patients should refrain from all activities requiring increased attention and speed of psychomotor reactions.

OVERDOSE

Symptoms: abdominal pain, nausea, vomiting, retardation, drowsiness, depression, headache, tinnitus, metabolic acidosis, coma, acute renal failure, decreased blood pressure, bradycardia, tachycardia, atrial fibrillation, respiratory arrest.

Treatment: gastric lavage (only for 1 hour after intake), activated charcoal, alkaline drink, forced diuresis, symptomatic therapy (correction of acid-base state, blood pressure).

DRUG INTERACTION

It is possible to decrease the effectiveness of furosemide and thiazide diuretics due to the delay of sodium associated with inhibiting the synthesis of prostaglandins in the kidneys.

Ibuprofen may enhance the effect of indirect anticoagulants, antiplatelet agents, fibrinolytic agents (increased risk of hemorrhagic complications).

With concomitant administration with acetylsalicylic acid, ibuprofen reduces its antiaggregant effect (possibly an increase in the incidence of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid as an antiplatelet agent).

Ibuprofen may reduce the effectiveness of antihypertensive drugs (including slow calcium channel blockers and ACE inhibitors).

In the literature, single cases of an increase in plasma concentrations of digoxin, phenytoin and lithium with simultaneous administration of ibuprofen have been described.
The agents blocking tubular secretion, reduce the excretion and increase the plasma concentration of ibuprofen.
Faspik, like other NSAIDs, should be used with caution in combination with acetylsalicylic acid or other NSAIDs.
this increases the risk of adverse effects of the drug on the gastrointestinal tract.
Ibuprofen may increase the concentration of methotrexate in the plasma.

Combined therapy with zidovudine and Faspik may increase the risk of hemarthrosis and hematoma in HIV-infected patients with hemophilia.

The combined use of Faspik and tacrolimus may increase the risk of developing nephrotoxic effects due to a violation of the synthesis of prostaglandins in
kidney.
Ibuprofen enhances the hypoglycemic effect of oral hypoglycemic agents and insulin;
it may be necessary to adjust the dose.
A ulcerogenic effect with bleeding is described in the combination of Faspik with colchicine, estrogens, ethanol, GCS.

Antacids and colestyramine reduce the absorption of ibuprofen.

Caffeine enhances the analgesic effect of Faspic.

With the simultaneous use of Faspik with anticoagulants and thrombolytic agents (alteplase, streptokinase, urokinase), the risk of bleeding increases.

Cefamandol, cefoperazone, cefotetan, valproic acid, plikamycin with simultaneous application with Faspik increase the frequency of hypoprothrombinemia.

Myelotoxic agents with simultaneous application intensify manifestations of hematotoxicity of Faspic.

Cyclosporine and gold preparations increase the effect of ibuprofen on the synthesis of prostaglandin in the kidneys, which is manifested by increased nephrotoxicity.

Ibuprofen increases the plasma concentration of cyclosporine and the likelihood of its hepatotoxic effects.

Inducers of microsomal oxidation (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites of ibuprofen, increasing the risk of developing severe hepatotoxic reactions.

Inhibitors of microsomal oxidation reduce the risk of hepatotoxic action of ibuprofen.

TERMS OF RELEASE FROM PHARMACY

The drug in the form of granules for the preparation of a solution for oral administration of 200 mg and 400 mg is approved for use as an OTC product.

The preparation in the form of granules for preparation of a solution for oral intake of 600 mg is dispensed by prescription.

TERMS AND CONDITIONS OF STORAGE

The drug should be stored out of reach of children at a temperature of no higher than 25 ° C.
Shelf life - 3 years.
Alphabetical index of medicines:
A  B  V  G  D  E  J
Z  I  Y  K  L  M  N
O  P  R  S  T  U  F
H  C  CH  SH  E  U  Y
Rambler's Top100
Privacy policy:
Copyright 2009 - 2017. Universal reference book of medicines. All rights reserved.
When using site materials, an active hyperlink is required!